# SDR DHL2003805003

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #6 AND #8 SMOKE DETECTORS DO NOT TEST.2)  SMOKE DETECTORS #6 AND #8 DEFERRED INOPERATIVE PER MEL 26-6-1 DMI #12078.3)  REF. DMI #12078 SMOKE DETECTOR #6 AND #8 INOPERATIVE "DO NOT TEST".4)  REMOVED AND REPLACED #6 AND #8 SMOKE DETECTOR LIGHT BULBS. OPS CHECKED GOOD PER M/M 26-10-6. CLEARS DMI #12078.
